# SDR REXA2013011800158

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 23,217 hours, 20,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE - SERVICE DOOR/CLOSET/1SR ROW ORANGE STRIP.  REMOVED AND REPLACED LEFT FORWARD CLOSET LIGHTED FLOOR LEVEL EXIT SIGN IAW AMM 33-51-10.  OPS CHECK GOOD.
